Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2021 | Journal Article | IST-REx-ID: 9285 |
S. J. Henheik and S. Teufel, “Justifying Kubo’s formula for gapped systems at zero temperature: A brief review and some new results,” Reviews in Mathematical Physics, vol. 33, no. 01. World Scientific Publishing, 2021.View | DOI | Download Preprint (ext.) | arXiv
2019 | Journal Article | IST-REx-ID: 8415 |
P. Bálint, J. De Simoi, V. Kaloshin, and M. Leguil, “Marked length spectrum, homoclinic orbits and the geometry of open dispersing billiards,” Communications in Mathematical Physics, vol. 374, no. 3. Springer Nature, pp. 1531–1575, 2019.View | DOI | Download Preprint (ext.) | arXiv